# SDR UIEA2021012300108

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,921 hours, 13,887 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 6359
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SYSTEM WXR FAIL MESSAGE DISPLAY ON ND.  LEFT SIDE OK.  TRANSFERRED TO MDDR 141331 REF MEL 34-43-01.  DUE DATE 23MAR21, CAT D.  PLACARD INSTALLED.  REMOVED AND REPLACED RIGHT WXR RADAR TRANSCEIVER, IAW AMM 34-43-01.  PERFORMED RIGHT WX RADAR SYSTEM TEST, IAW 34-43-00, OPERATIONS CHECK OK.  THIS CLEARS MDDR 141331.
